Makai, E. and Turán, P. (1963) Hermite Expansion and Distribution of Zeros of Polynomials. A MAGYAR TUDOMÁNYOS AKADÉMIA MATEMATIKAI KUTATÓ INTÉZETÉNEK KÖZLEMÉNYEI, 8 (1-2). pp. 157-163.
|
Text
cut_MATKUTINT_8_1_-_2_1963_pp157_-_163.pdf Download (2MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | János Boromisza |
Date Deposited: | 31 Jul 2024 11:41 |
Last Modified: | 31 Jul 2024 11:41 |
URI: | https://real.mtak.hu/id/eprint/201433 |
Actions (login required)
![]() |
Edit Item |